# SDR SWAA2018011819071

- Difficulty date: December 2, 2017
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A7505
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS. 747 TO BS. 767, RT SIDE.   R & R THE SIDEWALL SUPPORT IAW SRM.
